# SDR AALA20160625006

- Difficulty date: June 25, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 19,178 hours, 7,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  AFT GALLEY SUPPORT Z-ANGLE AT RBL 31 IS CORRODED BETWEEN FUSELAGE STA 991 AND 993.  R & R Z-ANGLE IAW DWG 147A-5700 AND SRM 51-40-02.
